On oscillation properties of delay differential equations with positive and negative coefficients

Leonid Berezansky, Yury Domshlak, Elena Braverman

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

For a scalar delay differential equation x(t) + a(t)x(h(t)) - b(t)x(g(t)) = 0, a(t) ≥ 0, b(t) ≥ 0, h(t) ≤ t, g(t) ≤ t, a connection between the following properties is established: nonoscillation of the differential equation and the corresponding differential inequalities, positiveness of the fundamental function and existence of a nonnegative solution for a certain explicitly constructed nonlinear integral inequality. A comparison theorem and explicit nonoscillation and oscillation results are presented.

Original languageEnglish
Pages (from-to)81-101
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume274
Issue number1
DOIs
StatePublished - 1 Oct 2002

Fingerprint

Dive into the research topics of 'On oscillation properties of delay differential equations with positive and negative coefficients'. Together they form a unique fingerprint.

Cite this